# SDR ASAA2014021906918

- Difficulty date: February 19, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 24,308 hours, 7,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV G LOWER EMERGENCY LIGHT LENS, CRACKED.  ACFT GROUNDED.
